# SDR CALA2013011100021

- Difficulty date: January 9, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 32525
- Aircraft time: 25,282 hours, 7,381 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: 411N25671
- Condition: Broken
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ARM/DEARM FLIPPER DOOR ADJUSTMENT ROD BROKEN.  REMOVED DOOR EMERGENCY MECHANISM, R & R ADJUSTMENT ROD ASSY REINSTALLED DOOR EMERGENCY MECHANISM ASSY IAW 25-21-00 AND ADJUSTED IAW CMM 25-21-00.   WORK PERFORMED. WORKED WITH NR 6380997.
